Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Cálculo de variaciones")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8048

  • Page / 322

Selection :

  • and

Further considerations on a variational property of integral functionalsRICCERI, B.Journal of optimization theory and applications. 2000, Vol 106, Num 3, pp 677-681, issn 0022-3239Article

Functions of bounded variation and rearrangementsCIANCHI, Andrea; FUSCO, Nicola.Archive for rational mechanics and analysis. 2002, Vol 165, Num 1, pp 1-40, issn 0003-9527, 40 p.Article

Cartan forms for multiple integral problems in the calculus of variationsEDELEN, D. G. B; SNYMAN, I. M.Journal of mathematical analysis and applications. 1986, Vol 120, Num 1, pp 218-239, issn 0022-247XArticle

Dynamics and the calculus of variationsBAILEY, C. D.Computer methods in applied mechanics and engineering. 1986, Vol 60, Num 3, pp 275-287, issn 0045-7825Article

On infinite-dimensional variational principles with constraintsSCHMID, R; SIMONI, A.Journal of mathematical physics. 1989, Vol 30, Num 5, pp 1171-1176, issn 0022-2488Article

Nonlinear stochastic homogenizationDAL MASO, G; MODICA, L.Annali di matematica pura ed applicata. 1986, Vol 144, pp 347-389, issn 0373-3114Article

On the Symmetry of MinimizersMARIS, Mihai; RABINOWITZ, P.Archive for rational mechanics and analysis. 2009, Vol 192, Num 2, pp 311-330, issn 0003-9527, 20 p.Article

An efficient derivation of the aronsson equationCRANDALL, Michael G.Archive for rational mechanics and analysis. 2003, Vol 167, Num 4, pp 271-279, issn 0003-9527, 9 p.Article

Direct methods in the calculus of variationsDACOROGNA, Bernard.Applied mathematical sciences. 1989, Vol 78, issn 0066-5452, IX-308 pSerial Issue

On a variational problem from one-dimensional nonlinear elasticityOWEN, N. C.Journal of differential equations (Print). 1988, Vol 72, Num 1, pp 107-139, issn 0022-0396Article

Blowup, compactness and partial regularity in the calculus of variationsEVANS, L. C; GARIEPY, R. F.Indiana University mathematics journal. 1987, Vol 36, Num 2, pp 361-371, issn 0022-2518Article

Méthode variationnelle en électromagnétisme: une manière simple d'établir les formules fondamentales = The variational method in electrodynamics: a simple mean for deriving fondamental formulasNICOLAIDE, A.Revue générale de l'électricité (Paris). 1986, Num 5, pp 27-30, issn 0035-3116Article

Analyse variationnelle des formes quadratiques convexes = Variational analysis of couven quadratic formsMAZURE, Marie-Laurence; HIRIART URRUTY, J. B.1986, 198 pThesis

On Seliger and Whitham's variational principle for hydrodynamic systems from the point of view of 'fictitious particles'CASETTA, Leonardo; PESCE, Celso P.Acta mechanica. 2011, Vol 219, Num 1-2, pp 181-184, issn 0001-5970, 4 p.Article

Generalized variational principlesMIKHAILOV, M. D.Communications in applied numerical methods. 1990, Vol 6, Num 5, pp 369-373, issn 0748-8025Article

Slip and jump coefficients for rarefied gas flows: variational results for Lennard-Jones and n(r)-6 potentialsLOYALKA, S. K.Physica. A. 1990, Vol 163, Num 3, pp 813-821, issn 0378-4371Article

Uniform estimates for a variational problem with small parametersMARCUS, M.Archive for rational mechanics and analysis. 1993, Vol 124, Num 1, pp 67-98, issn 0003-9527Article

Comparison of some variational strategies used in field theoryCOOPER, F; JONES, H. F; SIMMONS, L. M et al.Physical review. D. Particles and fields. 1991, Vol 43, Num 10, pp 3396-3399, issn 0556-2821, 4 p.Article

A variational approach to homoclinic orbits in Hamiltonian systemsZELATI, V. C; EKELAND, I; SERE, E et al.Mathematische Annalen. 1990, Vol 288, Num 1, pp 133-160, issn 0025-5831, 28 p.Article

Estimates of Analysis and Forecast Error Variances Derived from the Adjoint of 4D-VarMOORE, Andrew M; ARANGO, Hernan G; BROQUET, Gregoire et al.Monthly weather review. 2012, Vol 140, Num 10, pp 3183-3203, issn 0027-0644, 21 p.Article

Determination of a wave function functionalPAN, Xiao-Yin; SAHNI, Viraht; MASSA, Lou et al.Physical review letters. 2004, Vol 93, Num 13, pp 130401.1-130401.4, issn 0031-9007Article

Partial regularity of strong local minimizers in the multi-dimensional calculus of variationsKRISTENSEN, Jan; TAHERI, Ali.Archive for rational mechanics and analysis. 2003, Vol 170, Num 1, pp 63-89, issn 0003-9527, 27 p.Article

The turnpike property for extremals of nonautonomous variational problems with vector-valued functionsZASLAVSKI, Alexander J.Nonlinear analysis. 2000, Vol 42, Num 8, pp 1465-1498, issn 0362-546XArticle

The existence and structure of extremals for a class of second order infinite hirizon variational problemsZASLAVSKI, A. J.Journal of mathematical analysis and applications. 1995, Vol 194, Num 3, pp 660-696, issn 0022-247XArticle

Appendix―The calculus of variationsPIGNATARO, M.Developments in civil engineering. 1991, Vol 39, pp 339-351, issn 0167-6288Article

  • Page / 322